Topologies métrisables rendant continues les trajectoires d'un processus
Séminaire de probabilités de Strasbourg, Volume 16  (1982), p. 544-569
@article{SPS_1982__16__544_0,
     author = {Chevet, Simone},
     title = {Topologies m\'etrisables rendant continues les trajectoires d'un processus},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {544-569},
     zbl = {0486.60036},
     mrnumber = {658714},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1982__16__544_0}
}
Chevet, Simone. Topologies métrisables rendant continues les trajectoires d'un processus. Séminaire de probabilités de Strasbourg, Volume 16 (1982) , pp. 544-569. http://www.numdam.org/item/SPS_1982__16__544_0/

[1] X. Fernique, Régularité des trajectoires des fonctions aléatoires gaussiennes, Lecture Notes in Math. 480, (1975), 1-91. | MR 413238 | Zbl 0331.60025

[2] X. Fernique, Régularité de fonctions aléatoires non gaussiennes, Ecole d'Eté de Saint-Flour 1981, (à paraître). | Zbl 0507.60027

[3] K. Ito, Canonical measurable random functions, Proc. Internat. Conf. on Functional Analysis and Related topics, (Tokyo, 1969), 369-377. | MR 281250 | Zbl 0229.60028

[4] K. Ito et M. Nisio, On the oscillation of Gaussian processes, Math. Scand. 22, (1968), 209-223. | MR 243597 | Zbl 0231.60027

[5] V.A. Rohlin, On the fundamental ideas of measure theory, Translations Amer. Math. Soc. série 1, vol. 10 (Functional Analysis and Measure Theory), (1962), 1-54.

[6] H. Sato et Y. Okazaki, Separabilities of a Gaussian Radon measure, Ann. Inst. H. Poincaré A 11, (1975), 287-298. | Numdam | MR 400323 | Zbl 0362.60015

[7] H. Sato, Souslin support and Fourier expansions of a Gaussian Radon measure, Lecture Notes in Math. 860, (1980), 299-313. | MR 647972 | Zbl 0454.60005

[8] M. Talagrand, La τ-régularité des mesures gaussiennes, Z. Wahrs. verw. Geb. 57, (1981), 213-221. | MR 626816 | Zbl 0443.60007

[9] B.S. Tsirelson, Some properties of Lacunary series and Gaussian measures that are connected with uniform versions of the Egorov and Lusin properties, Theory Prob. and Appl. 20, (1975), 652-655. | Zbl 0345.60023

[10] B.S. Tsirelson, Natural modification of random processes and its application to random functional series and to Gaussian measures, Zap. Nauchn. Sem. Leningrad Otdel Mat. Inst. Steklov (LOMI) 55, (1975), 35-63 (en Russe). | Zbl 0408.60033

[11] B.S. Tsirelson, Complement to a paper on natural modifications, Zap. Nauchn. Sem. Leningrad LOMI 72, (1976), 201-211 (en Russe).

[12] N.C. Jain et G. Kallianpur, Oscillation function of a multiparameter Gaussian process, Nagoya Math. J. 47, (1972), 15-28. | MR 317399 | Zbl 0249.60016

[13] Yu.K. Belyaev, Local properties of the sample functions of stationary Gaussian processes, Theory Prob. and Appl. 5, (1960), 117-120. | MR 139207 | Zbl 0147.16001

[14] Yu.K. Belyaev, Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proc. 4th Berkeley Symposium, vol. 2, (1961), 23-33. | MR 143256 | Zbl 0111.33003

[15] J. Hoffmann-Jorgensen, Integrability of semi-norms, the 0-1 law and the affine kernel for product measures, Studia Math. 61, (1977), 137-159. | MR 464382 | Zbl 0373.60014

[16] R.M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Funct. Anal. 1, (1967), 290-330. | MR 220340 | Zbl 0188.20502

[17] A. Prekopa, On stochastic set functions, Acta Math. Acad. Scient. Hung.7, (1956) 215-262 et 8, (1957), 337-400. | MR 97847 | Zbl 0075.29002

[18] C. Borell, Gaussian Radon measures on locally convex spaces, Math. Scand. 38, (1976), 265-284. | MR 436303 | Zbl 0335.28009